# SDR RAIA201802010001

- Difficulty date: February 1, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 42,866 hours, 38,631 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE AFTER TAKE OFF. R & R GROUND CONNECTION VALVE. PERFORMED OPS CHK OF PRESSURIZATION OPS CHECK GOOD.
